MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 15 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 15 DEGREE X 14MM; LAVAGE, JET
Model Number 66800040
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the water line for tissue debridement was not come out as usual from the versajet exact assy, 15 degree x 14mm.It is unknown whether the event happened during surgery and if there was a patient involvement.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
VERSAJET EXACT ASSY, 15 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11711303
Report Number8043484-2021-00924
Device Sequence Number3138314
Product Code FQH
UDI-Device Identifier00040565124674
UDI-Public00040565124674
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K110958
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model Number66800040
Device Catalogue Number66800040
Device Lot Number50854630
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1